# SDR DALA2016110208205

- Difficulty date: October 15, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN DAMAGE TO WINDOW FRAME 3 SPOTS BETWEEN STATION 615 AND 645 RT SIDE.  INSPECTED DAMAGE AREA AND BLENDED AREAS AND TREATED PER SRM 56-20-02.
